# SDR SWIA200921006

- Difficulty date: February 7, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 17,112 hours, 14,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5855 - EMERGENCY LIGHTS INOP.  REPLACED ALL FOUR EMERGENCY LIGHT BATTERIES.
